# SDR SWAA2022080835322

- Difficulty date: July 27, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 33,013 hours, 15,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT STA 539; RBL 1; WL 207.5 / [01] REMOVED PASSENGER CABIN FLOOR PANEL 231UF IAW AMM 53-21-00-000-801.;[02] REMOVED CRACKED FLOOR SUPPORT AT STA 539 RBL1-RBL24.5 WL 207.5 IAW SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW FLOOR SUPPORT AT STA 539 RBL1- RBL24.5 WL 207.5 IAW SRM 51-40-05-0G-0. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 1-3 COMPLETED AND OK TO INSTALL;[05] VERIFIED MEASUREMENT TABLE;[06] INSTALLED NEW FLOOR SUPPORT AT STA 539 RBL1-RBL24.5 WL 207.5 IAW SRM 51-40-02-0G-0. OK TO INSTALL FLOOR PANEL 231UF.;[07] RII VERIFIED CORRECTIVE ACTION 6 COMPLETED AND OK TO CLOSE PANEL COMPLETED;[08] CLOSED PASSENGER FLOOR PANEL 231UF IAW AMM 53-21-00-400-801. USING SCREW GUN ID: ATS547 S/N: UNKNOWN DATE 05/2022 DUE 02/2023.;[09] VERIFIED CORRECTIVE ACTION 8 COMPLETED
